Asymptotic distribution of normalized maximum under finite mixture models
In this paper, we study the asymptotic distribution of the generally normalized maximum under finite mixture models. In one of the two theorems presented, we obtain a necessary and sufficient condition for this weak convergence, as well as the limit forms. The second theorem gives sufficient conditions for this convergence when the components of the mixture have different general normalizations. Examples are given to illustrate the applications of the two theorems.
Volume (Year): 70 (2004)
Issue (Month): 1 (October)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- H.M. Barakat & E.M. Nigm & M.E. El-Adll, 2004. "Asymptotic properties of random extremes under general normalization from nonidentical distributions," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 59(3), pages 275-287, 06.
- Christoph, Gerd & Falk, Michael, 1996. "A note on domains of attraction of p-max stable laws," Statistics & Probability Letters, Elsevier, vol. 28(3), pages 279-284, July.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:70:y:2004:i:1:p:109-117. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.